Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

vaginal dryness/bleeding...

Hello I have a question regarding vaginal dryness/ bleeding during intercourse. It doesnt start out uncomfortable but a few minutes or so into it i get dry... and it is so embarassing!!! What is even more embarassing is finding out that I bled after its all said and done.... could it be the depo shot that i am on? I've been on it awhile and it hasnt always been this way.......Help. I dont know what to do!!! Thanks :)

Answer Question
 
Anonymous

Asked by Anonymous at 9:13 PM on Sep. 8, 2009 in Health

Answers (3)
  • Try some lubrication.

    Kam06

    Answer by Kam06 at 9:16 PM on Sep. 8, 2009

  • It is very possible the Depo is causing your hormones to be so out of balnce the dryness is occuring. If you use lube be sure to avoid glycerin based lubes. They get dry and sticky quickly. If you are over 35 and having this problem see your Dr..it could be peri-menopausal issues. In general if it is effecting your intimate pleasure you should see your GYN.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 9:19 PM on Sep. 8, 2009

  • I forgot to mention that I am 28.... i really hope that that is too young to be going through any peri-menopausal type things right now. :( I also have an appt coming up later this month with my Ob-Gyn... I can't wait!!!
    Anonymous

    Answer by Anonymous at 10:10 PM on Sep. 8, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN